Order Article Reprints
Journal: Symmetry, 2020
Volume: 12
Number: 2097
Article:
Symmetric Properties of Eigenvalues and Eigenfunctions of Uniform Beams
Authors:
by
Daulet Nurakhmetov, Serik Jumabayev, Almir Aniyarov and Rinat Kussainov
Link:
https://www.mdpi.com/2073-8994/12/12/2097
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.